# SDR 07FDEA02024

- Difficulty date: May 30, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22932
- Aircraft time: 32,621 hours, 18,660 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652172642
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AILERON TAB HAS A 37" LONG AREA OF DELAM FROM OTBD EDGE.  REMOVED AND REPLACED R/W OTBD AILERON TAB REF M/M 27-10-041-4.  PERFORMED   ADJ/TEST REF MM 27-10-000-5, OPS CHECK GOOD.
